# SDR SWAA2015102945482

- Difficulty date: October 28, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 12,836 hours, 5,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200048901
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMER EXIT LIGHT LENS COVER BROKEN.  R & R COVER IAW MM.
